# SDR 98ZZZX1992

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9GV
- Make and model: Piper PA-31-350
- Aircraft serial: 318252013
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Req Placard
- Location: Balance Data
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W PIPER SB 998A BY REPLACING ELEVATORS, IT WAS NOTED THAT PA 31-350'S WITH STC SA 1151S0 ARE BALANCED TO PA 31-325 SPEC PER SS MANUAL TABLE IV-I.  PIPER WILL NOT ADD THIS INFO TO SB.  SUBMITTER SUGGESTED AN AD THAT REQUIRES THIS INFO ON A PLACARD AT THE BALANCE WEIGHTS.
